# SDR SWAA2017081415642

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 47,116 hours, 27,625 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 10030001001
- Part serial: 002880
- Condition: Faulted
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK RIGHT SIDE BOOST PUMP LOW PRESSURE LIGHT.   R & R THE UNIVERSAL FAULT INTERRUPTER RELAY IAW MM.
